# SDR CA121107004

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Engine: Garrtt TPE33110UGR
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT WHEN POWER LEVER ADVANCED ENGINE COULD ONLY ACHIVE 40 PERCENT TORQUE RT. TAKEOFF RUN ABORTED AND ACFT RETURNED TO HANGAR. MAINTENANCE CREW PERFORMED A QUICK VISUAL INSPECTION OF THE RT ENGINE, LT THE COWLINGS OPEN AND PROCEEDED WITH AN ENGINE START.  START WAS NOTED TO BE LONGER THEN EXPECTED AND WHEN ENGINE ACHIVED GROUND IDLE, THE TECH SITTING IN THE RT PILOT SEAT NOTICE ORANGE GLOW UNDERNEAT THE ENGINE.  IMMEDIATE NORMAL STOP PROCEEDURES WHERE ENGAGED AND ENGINE WAS STOPPED.  PLEASE NOTE THAT ALL EVENT HAPPENED DURING NIGHT. DETAILED VISUAL INSPECTION CONFIRMED A LARGE 10-12 INCH LONG CRACK IN THE COMBUSTION LINER. ENGINE WAS R & R.
